Nowakowski, Richard

  Professor
  PhD -University of Calgary (1975)
  MSc - University of Calgary (1978)

  Mail: Address
  e-mail:rjn@mathstat.dal.ca
  Office: Chase Room 225
  Tel: (902)494-6635
  Fax: (902)494-5130
  Homepage:  Dr. Richard Nowakowski's Website

  • Research Interests:

    • Graph Theory, particularly questions concerning independence, domination,
      products, vertex-to-vertex pursuit games
    • Combinatorial Games.

  • Selected Recent Publications:

    • RJN, Zeh, N., Boundary-optimal triangulation flooding, to appear,
      International Journal of Computational Geometry and Applications (Special
      Issue: 15th Symposium on Algorithms and Computation).


    • RJN, Ottaway, P., Vertex deletion games with parity rules, to appear in
      INTEGERS.


    • Albert, M., Grossman, J.P., RJN, Wolfe, D., An introduction to Clobber,
      to appear, INTEGERS.


    • Brown, J. I., RJN, The well-covered dimension of random graphs to appear,
      Discrete Math.


  • Research Group: Graphs and Games

       Back to Faculty Listing

 

 



Search By
Google
Chase Building | Dalhousie University | Halifax, Nova Scotia, Canada B3H 3J5 | +1 (902) 494-2572